On the index of an elliptic operator in $R^n$ and an elliptic boundary- value problem
Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 547-550
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_3_a10,
author = {B. V. Fedosov},
title = {On the index of an elliptic operator in $R^n$ and an elliptic boundary- value problem},
journal = {Doklady Akademii Nauk},
pages = {547--550},
year = {1972},
volume = {207},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a10/}
}
B. V. Fedosov. On the index of an elliptic operator in $R^n$ and an elliptic boundary- value problem. Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 547-550. http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a10/